标题:Stability of fractional-order nonlinear dynamic systems: Lyapunov direct method and generalized Mittag-Leffler stability
作者:Li, Yan; Chen, YangQuan; Podlubny, Igor
作者机构:[Li, Yan] Shandong Univ, Sch Math & Syst Sci, Inst Appl Math, Jinan 250100, Peoples R China.; [Li, Yan; Chen, YangQuan] Utah State Univ, Dept Elect 更多
通讯作者:Li, Y
通讯作者地址:[Li, Y]Shandong Univ, Sch Math & Syst Sci, Inst Appl Math, Jinan 250100, Peoples R China.
来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS
出版年:2010
卷:59
期:5
页码:1810-1821
DOI:10.1016/j.camwa.2009.08.019
关键词:Fractional-order dynamic system; Nonautonomous system; Fractional; Lyapunov direct method; Generalized Mittag-Leffler stability; Fractional; comparison principle
摘要:Stability of fractional-order nonlinear dynamic systems is studied using Lyapunov direct method with the introductions of Mittag-Leffler stability and generalized Mittag-Leffler stability notions. With the definitions of Mittag-Leffler stability and generalized Mittag-Leffler stability proposed, the decaying speed of the Lyapunov function can be more generally characterized which include the exponential stability and power-law stability as special cases. Finally, four worked out examples are provided to illustrate the concepts. Published by Elsevier Ltd
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:443
Scopus被引频次:508
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-76449092011&doi=10.1016%2fj.camwa.2009.08.019&partnerID=40&md5=17dffadbbd5bd23ce3fd9d69b3d53c65
TOP